Alert archive / Arkansas / Freeze Warnings in 2012
Freeze Warning 2, NWS Little Rock, AR
NWS Little Rock, AR issued this freeze warning at Oct 26, 2012, 3:58 AM CDT for 13 counties in Arkansas. It took effect at Oct 27, 2012, 4:00 AM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2012, 3:58 AM CDT (08:58 UTC)
- In effect from
- Oct 27, 2012, 4:00 AM CDT
- Expired
- Oct 27, 2012, 8:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Little Rock, AR
Counties Baxter County, AR, Cleburne County, AR, Conway County, AR, Faulkner County, AR, Fulton County, AR, Independence County, AR, Izard County, AR, Marion County, AR, Perry County, AR, Pike County, AR, Sharp County, AR, Stone County, AR, White County, AR
The radar
The Little Rock radar (KLZK), 88 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 524 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
771 WWUS74 KLZK 260858 AAA NPWLZK URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 358 AM CDT FRI OCT 26 2012 ...A FREEZE WARNING IS NOW IN EFFECT FOR PARTS OF NORTHERN ARKANSAS VALID SATURDAY MORNING... ...A FREEZE WATCH REMAINS IN EFFECT FOR MUCH OF NORTHERN AND WESTERN ARKANSAS VALID SUNDAY MORNING... .A COLD HIGH PRESSURE SYSTEM WILL SETTLE IN OVER ARKANSAS THIS WEEKEND...AND ALONG WITH LIGHT WINDS AND CLEAR SKIES...WILL ALLOW FOR NEAR FREEZING TEMPERATURES ACROSS PORTIONS OF NORTHERN AND WESTERN ARKANSAS EARLY SATURDAY MORNING...AND AGAIN EARLY SUNDAY MORNING. ARZ003>007-012>016-021>024-030>033-037>039-270000- /O.UPG.KLZK.FZ.A.0003.121027T0500Z-121027T1400Z/ /O.NEW.KLZK.FZ.W.0002.121027T0900Z-121027T1300Z/ /O.CON.KLZK.FZ.A.0004.121028T0500Z-121028T1400Z/ BAXTER-BOONE-CLEBURNE-CONWAY-FAULKNER-FULTON-INDEPENDENCE-IZARD- JOHNSON-LOGAN-MARION-NEWTON-PERRY-POPE-SCOTT-SEARCY-SHARP-STONE- VAN BUREN-WHITE-YELL- INCLUDING THE CITIES OF...ASH FLAT...BATESVILLE...BEEBE... BOONEVILLE...BULL SHOALS...CALICO ROCK...CAVE CITY... CLARKSVILLE...CLINTON...CONWAY...DANVILLE...DARDANELLE... FAIRFIELD BAY...FLIPPIN...HARDY...HARRISON...HEBER SPRINGS... HORSESHOE BEND...JASPER...LESLIE...MAMMOTH SPRING...MARSHALL... MELBOURNE...MORRILTON...MOUNTAIN HOME...MOUNTAIN VIEW...OLA... OXFORD...PARIS...PERRYVILLE...RUSSELLVILLE...SEARCY...SUMMIT... VIOLA...WALDRON...WESTERN GROVE...YELLVILLE 358 AM CDT FRI OCT 26 2012 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. HOWEVER A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR PARTS OF NORTHERN AND WESTERN ARKANSAS. * EVENT...AROUND FREEZING TEMPERATURES WILL BE POSSIBLE. * TIMING...TEMPERATURES ARE EXPECTED TO FALL TO NEAR OR BELOW FREEZING AROUND 4 AM CDT TO AN HOUR OR TWO AFTER SUNRISE SATURDAY MORNING AS WELL AS SUNDAY MORNING. * IMPACT...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION OR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED IN THE NEXT 24 HOURS. THESE CONDITIONS MAY KILL OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ040>042-270000- /O.CON.KLZK.FZ.A.0004.121028T0500Z-121028T1400Z/ GARLAND-MONTGOMERY-POLK- INCLUDING THE CITIES OF...HOT SPRINGS...MENA...MOUNT IDA...NORMAN 358 AM CDT FRI OCT 26 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. * EVENT...FREEZING TEMPERATURES WILL BE POSSIBLE. * TIMING...TEMPERATURES ARE EXPECTED TO FALL TO NEAR OR BELOW FREEZING BETWEEN MIDNIGHT AND SUNRISE ON SATURDAY NIGHT AND EARLY SUNDAY MORNING. * IMPACT...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION OR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 59
2 follow-up statements
210 WWUS74 KLZK 261902 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 202 PM CDT FRI OCT 26 2012 ...A FREEZE WARNING IS NOW IN EFFECT FOR MUCH OF NORTHERN AND WESTERN ARKANSAS LATE TONIGHT AND SATURDAY NIGHT... .A COLD HIGH PRESSURE SYSTEM WILL SETTLE IN OVER ARKANSAS THIS WEEKEND...AND ALONG WITH LIGHT WINDS AND CLEAR SKIES...WILL ALLOW FOR NEAR FREEZING TEMPERATURES ACROSS PORTIONS OF NORTHERN AND WESTERN ARKANSAS EARLY SATURDAY MORNING...AND AGAIN EARLY SUNDAY MORNING. ARZ003>007-012>016-021>024-030>033-037>039-271000- /O.UPG.KLZK.FZ.A.0004.121028T0500Z-121028T1400Z/ /O.NEW.KLZK.FZ.W.0003.121028T0500Z-121028T1400Z/ /O.CON.KLZK.FZ.W.0002.121027T0900Z-121027T1300Z/ BAXTER-BOONE-CLEBURNE-CONWAY-FAULKNER-FULTON-INDEPENDENCE-IZARD- JOHNSON-LOGAN-MARION-NEWTON-PERRY-POPE-SCOTT-SEARCY-SHARP-STONE- VAN BUREN-WHITE-YELL- INCLUDING THE CITIES OF...ASH FLAT...BATESVILLE...BEEBE... BOONEVILLE...BULL SHOALS...CALICO ROCK...CAVE CITY... CLARKSVILLE...CLINTON...CONWAY...DANVILLE...DARDANELLE... FAIRFIELD BAY...FLIPPIN...HARDY...HARRISON...HEBER SPRINGS... HORSESHOE BEND...JASPER...LESLIE...MAMMOTH SPRING...MARSHALL... MELBOURNE...MORRILTON...MOUNTAIN HOME...MOUNTAIN VIEW...OLA... OXFORD...PARIS...PERRYVILLE...RUSSELLVILLE...SEARCY...SUMMIT... VIOLA...WALDRON...WESTERN GROVE...YELLVILLE 202 PM CDT FRI OCT 26 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM CDT SUNDAY. THIS REPLACES THE FREEZE WATCH. A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY. * EVENT...FREEZING TEMPERATURES WILL BE POSSIBLE. * TIMING...TEMPERATURES ARE EXPECTED TO FALL TO NEAR OR BELOW FREEZING BETWEEN MIDNIGHT TONIGHT AND SUNRISE SATURDAY MORNING...AND BETWEEN MIDNIGHT SATURDAY NIGHT AND SUNRISE SUNDAY MORNING. * IMPACT...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION OR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED IN THE NEXT 24 HOURS. THESE CONDITIONS MAY KILL OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ040-041-271000- /O.UPG.KLZK.FZ.A.0004.121028T0500Z-121028T1400Z/ /O.NEW.KLZK.FZ.W.0003.121028T0500Z-121028T1400Z/ /O.EXA.KLZK.FZ.W.0002.121027T0900Z-121027T1300Z/ MONTGOMERY-POLK- INCLUDING THE CITIES OF...MENA...MOUNT IDA...NORMAN 202 PM CDT FRI OCT 26 2012 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY. A FREEZE WARNING HAS ALSO BEEN ISSUED FROM MIDNIGHT SATURDAY NIGHT TO 9 AM CDT SUNDAY. THIS REPLACES THE FREEZE WATCH. * EVENT...FREEZING TEMPERATURES WILL BE POSSIBLE. * TIMING...TEMPERATURES ARE EXPECTED TO FALL TO NEAR OR BELOW FREEZING BETWEEN MIDNIGHT AND SUNRISE LATE TONIGHT AND SUNRISE SATURDAY MORNING...AND BETWEEN MIDNIGHT SATURDAY NIGHT AND SUNRISE SUNDAY MORNING. * IMPACT...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION OR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ052-271000- /O.NEW.KLZK.FZ.W.0003.121028T0500Z-121028T1400Z/ /O.EXA.KLZK.FZ.W.0002.121027T0900Z-121027T1300Z/ PIKE- INCLUDING THE CITIES OF...GLENWOOD...MURFREESBORO 202 PM CDT FRI OCT 26 2012 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY. A FREEZE WARNING HAS ALSO BEEN ISSUED FROM MIDNIGHT SATURDAY NIGHT TO 9 AM CDT SUNDAY. * EVENT...NEAR FREEZING TEMPERATURES WILL BE POSSIBLE. * TIMING...TEMPERATURES ARE EXPECTED TO FALL TO NEAR OR BELOW FREEZING BETWEEN MIDNIGHT TONIGHT AND SUNRISE SATURDAY MORNING...AND BETWEEN MIDNIGHT SATURDAY NIGHT AND SUNRISE SUNDAY MORNING. * IMPACT...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION OR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED IN THE NEXT 24 HOURS. THESE CONDITIONS MAY KILL OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ042-271000- /O.UPG.KLZK.FZ.A.0004.121028T0500Z-121028T1400Z/ /O.NEW.KLZK.FZ.W.0003.121028T0500Z-121028T1400Z/ GARLAND- INCLUDING THE CITY OF...HOT SPRINGS 202 PM CDT FRI OCT 26 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM CDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * EVENT...NEAR FREEZING TEMPERATURES WILL BE POSSIBLE. * TIMING...TEMPERATURES ARE EXPECTED TO FALL TO NEAR OR BELOW FREEZING BETWEEN MIDNIGHT AND SUNRISE ON SATURDAY NIGHT AND EARLY SUNDAY MORNING. * IMPACT...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION OR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 57
577 WWUS74 KLZK 270845 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 345 AM CDT SAT OCT 27 2012 ...A FREEZE WARNING REMAINS IN EFFECT THIS MORNING UNTIL 8 AM CDT OVER PARTS OF NORTHERN AND WESTERN ARKANSAS... ...A FREEZE WARNING IS IN EFFECT FOR MUCH OF NORTHERN AND WESTERN ARKANSAS LATE TONIGHT TO SUNDAY MORNING... ...A FREEZE WATCH IS NOW IN EFFECT FOR MUCH OF NORTHERN AND WESTERN ARKANSAS LATE SUNDAY NIGHT TO MONDAY MORNING... .THE COLD HIGH PRESSURE SYSTEM WILL CONTINUE TO SETTLE IN OVER ARKANSAS THIS WEEKEND...AND ALONG WITH LIGHT WINDS AND CLEAR SKIES...WILL ALLOW FOR NEAR FREEZING TEMPERATURES ACROSS PORTIONS OF NORTHERN AND WESTERN ARKANSAS THIS MORNING...EARLY SUNDAY MORNING...AND AGAIN EARLY MONDAY MORNING. ARZ003>006-012>015-021>024-030-031-037>041-280000- /O.NEW.KLZK.FZ.A.0005.121029T0900Z-121029T1300Z/ /O.CON.KLZK.FZ.W.0002.121027T0900Z-121027T1300Z/ /O.CON.KLZK.FZ.W.0003.121028T0500Z-121028T1400Z/ BAXTER-BOONE-CLEBURNE-CONWAY-FULTON-IZARD-JOHNSON-LOGAN-MARION- MONTGOMERY-NEWTON-PERRY-POLK-POPE-SCOTT-SEARCY-STONE-VAN BUREN- YELL- INCLUDING THE CITIES OF...BOONEVILLE...BULL SHOALS... CALICO ROCK...CLARKSVILLE...CLINTON...DANVILLE...DARDANELLE... FAIRFIELD BAY...FLIPPIN...HARRISON...HEBER SPRINGS... HORSESHOE BEND...JASPER...LESLIE...MAMMOTH SPRING...MARSHALL... MELBOURNE...MENA...MORRILTON...MOUNT IDA...MOUNTAIN HOME... MOUNTAIN VIEW...NORMAN...OLA...OXFORD...PARIS...PERRYVILLE... RUSSELLVILLE...SUMMIT...VIOLA...WALDRON...WESTERN GROVE... YELLVILLE 345 AM CDT SAT OCT 27 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY. * EVENT...FREEZING TEMPERATURES WILL BE POSSIBLE. * TIMING...TEMPERATURES ARE EXPECTED TO FALL TO NEAR OR BELOW FREEZING AROUND 4 AM CDT THROUGH SUNRISE THIS MORNING...BETWEEN MIDNIGHT SATURDAY NIGHT AND SUNRISE SUNDAY MORNING...AND AGAIN EARLY MONDAY MORNING. * IMPACT...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION OR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGH LIKELY IN THE NEXT 24 HOURS. THESE CONDITIONS MAY DAMAGE OR KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE DURING THE EXPECTED FORECAST PERIOD. THESE CONDITIONS COULD DAMAGE OR KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ007-016-032-033-052-280000- /O.CON.KLZK.FZ.W.0002.121027T0900Z-121027T1300Z/ /O.CON.KLZK.FZ.W.0003.121028T0500Z-121028T1400Z/ FAULKNER-INDEPENDENCE-PIKE-SHARP-WHITE- INCLUDING THE CITIES OF...ASH FLAT...BATESVILLE...BEEBE... CAVE CITY...CONWAY...GLENWOOD...HARDY...MURFREESBORO...SEARCY 345 AM CDT SAT OCT 27 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY. * EVENT...FREEZING TEMPERATURES WILL BE POSSIBLE. * TIMING...TEMPERATURES ARE EXPECTED TO FALL TO NEAR OR BELOW FREEZING THIS MORNING THROUGH AROUND SUNRISE...AND BETWEEN MIDNIGHT SATURDAY NIGHT AND SUNRISE SUNDAY MORNING. * IMPACT...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION OR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY THIS MORNING AND IN THE NEXT 24 HOURS. THESE CONDITIONS MAY DAMAGE OR KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ042-280000- /O.CON.KLZK.FZ.W.0003.121028T0500Z-121028T1400Z/ GARLAND- INCLUDING THE CITY OF...HOT SPRINGS 345 AM CDT SAT OCT 27 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY. * EVENT...NEAR FREEZING TEMPERATURES WILL BE POSSIBLE. * TIMING...TEMPERATURES ARE EXPECTED TO FALL TO NEAR OR BELOW FREEZING BETWEEN MIDNIGHT AND SUNRISE ON SATURDAY NIGHT AND EARLY SUNDAY MORNING. * IMPACT...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION OR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY IN THE NEXT 24 HOURS. THESE CONDITIONS WILL DAMAGE OR KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 59
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this freeze warning went out at Oct 26, 3:34 AM CDT, 24 minutes earlier.
Area forecast discussion, Oct 26, 3:34 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 334 AM CDT FRI OCT 26 2012 .DISCUSSION... MAIN CONCERNS THIS FORECAST CYCLE ARE SHORT TERM PRECIP CHANCES ASSOCIATED WITH THE FRONT AND POST FRONTAL. SOME ELEVATED WINDS TODAY. THEN TEMPERATURES BECOME THE MAIN CONCERN WITH AROUND FREEZING VALUES OVER PARTS OF NORTHERN TO NORTH CENTRAL AR SATURDAY MORNING THROUGH MONDAY MORNING. WILL BE UPGRADING THE FREEZE WATCH FOR SATURDAY MORNING TO A WARNING SINCE WE WILL BE CLOSE TO THE 24 HOUR PERIOD. CURRENTLY CONVECTION...MAINLY RAIN AND SHOWERS WITH SOME ELEVATED THUNDER... MOVING ACROSS CENTRAL TO EASTERN AR. THIS IS ASSOCIATED WITH UPPER LEVEL ENERGY. THE COLD FRONT HAD PUSHED TO FAR SE AR AND MUCH COOLER AND DRIER AIR WAS FILTERING INTO AR. TEMPS NEAR THE COLD FRONT WERE IN THE 60S...WHILE 40S OVER NORTHERN AR. DEW POINT TEMPS FROM THE 50S SOUTH...TO THE MID 30S NORTH. WINDS WERE ELEVATED BEHIND THE FRONT FROM THE NW TO N AT 10 TO 20 MPH AND GUSTY IN SPOTS. ALOFT THE UPPER TROUGH WAS OVER THE CENTRAL PLAINS AND THE UPPER DYNAMICS WAS SHEARING OUT OVER AR...BUT ENOUGH TO DEVELOP THE CONVECTION. && .SHORT TERM...TODAY THROUGH MONDAY NIGHT A SLIGHT CHANCE TO A CHANCE OF CONVECTION WILL BE IN THE FIRST PERIOD AS THE UPPER ENERGY MOVES ACROSS THE AREA. WILL HAVE A SLIGHT CHANCE OF THUNDER DUE TO EXPECTED ELEVATED INSTABILITY WHICH WE HAVE SEEN EARLY THIS MORNING. WIND WILL BE ELEVATED FROM THE NW TO N AT 10 TO 20 MPH WITH SOME GUSTS...THEN LOWERING A BIT THROUGH THE DAY. THE DRY AND MUCH COOLER AIR MASS WILL FILTER INTO AR OVER THE WEEKEND WITH MOSTLY SUNNY CONDITIONS...BUT MUCH COOLER THAN NORMAL. LOW TEMPS WILL DROP TO AROUND FREEZING OVER PARTS OF NORTHERN TO NORTH CENTRAL AR SATURDAY AM THROUGH MONDAY AR. UPGRADED THE FREEZE WATCH FOR SATURDAY AM TO A WARNING BASED ON EXPECTED AREAS OF AROUND FREEZING TEMPS. SKIES WILL GRADUALLY CLEAR TONIGHT AS THE WINDS LOWER. IF THE WINDS DO STAY UP A BIT SATURDAY AM THE AREA OF AROUND FREEZING TEMPS MAY BE MORE LIMITED. SUNDAY AM THE POTENTIAL FREEZE AREA IS EXPANDED A BIT SW AND WITH THE WINDS LOWERING EXPECTED BETTER COVERAGE OVER NORTHERN AR AND PARTS OF NORTH CENTRAL AR. MAY NEED A FREEZE WATCH IN LATER PERIODS FOR MONDAY AM...BUT EXPECTED AREA SHOULD BE SMALLER THAN SUNDAY. HIGH TEMPS TODAY AND OVER THE WEEKEND WILL ONLY REACH THE 50S TO A FEW 60S. BY SUNDAY MORE 60S WILL RETURN TO THE SOUTHERN AND CENTRAL PARTS OF THE STATE. && .LONG TERM...TUESDAY THROUGH THURSDAY ONCE AGAIN...NO NOTABLE CHANGES WERE MADE TO THE EXTENDED FORECAST. MODELS CONTINUE TO SHOW A LARGE UPPER LOW EVOLVING OVER THE NORTHEAST QUARTER OF THE UNITED STATES DURING THE LONG TERM PERIOD. THIS WILL BE IN RESPONSE TO THE ABSORPTION OF HURRICANE SANDY AS IT MOVES PAST THE MID ATLANTIC SEABOARD. MODELS DIFFER SLIGHTLY ON THE EVOLUTION OF THIS FEATURE...HOWEVER THESE DIFFERENCES WILL BE LARGELY IRRELEVANT WITH RESPECT TO THE WEATHER OVER ARKANSAS. MEANWHILE...ARKANSAS WILL BE SITUATED BENEATH NORTHWESTERLY UPPER FLOW ON THE SOUTHWEST SIDE OF THE AFOREMENTIONED UPPER LOW. RIDGING TO THE WEST OF THE UPPER LOW SHOULD BE FAR ENOUGH REMOVED FROM ARKANSAS TO INHIBIT ANY SUBSTANTIAL WARM UP DURING THE PERIOD. THAT IS...TEMPS WILL REMAIN BELOW SEASONAL NORMS...WITH HIGHS IN THE LOW TO MID 60S AND OVERNIGHT LOWS IN THE MID 40S. CLOUD COVER SHOULD BE MINIMAL...BUT WITH SUCH AN EXPANSIVE UPPER LOW OVER THE EASTERN CONUS...THERE WILL PROBABLY BE PARTLY CLOUDY SKIES AT TIMES THANKS TO HIGH CLOUDS PASSING THROUGH. RAIN CHANCES REMAIN NEGLIGIBLE FOR THE LONG TERM. AS STATED YESTERDAY MORNING...WEAK UPPER ENERGY WILL MOVE THROUGH THE REGION AT TIMES. HOWEVER...WILL CONTINUE THE DRY FORECAST AS NONE OF THIS ENERGY WILL HAVE DEEP MOISTURE TO WORK WITH AND AT BEST WILL BRUSH ONLY THE NE PART OF THE STATE. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 56 33 56 32 / 40 10 0 0 CAMDEN AR 60 38 62 35 / 40 20 10 0 HARRISON AR 53 31 54 30 / 10 0 0 0 HOT SPRINGS AR 60 37 60 35 / 30 10 0 0 LITTLE ROCK AR 59 38 60 36 / 40 10 0 0 MONTICELLO AR 59 39 62 37 / 50 20 10 0 MOUNT IDA AR 59 33 59 32 / 20 10 0 0 MOUNTAIN HOME AR 54 31 55 31 / 20 0 0 0 NEWPORT AR 56 38 56 35 / 40 10 10 0 PINE BLUFF AR 58 39 61 36 / 50 20 10 0 RUSSELLVILLE AR 57 32 57 31 / 20 10 0 0 SEARCY AR 53 33 57 34 / 40 10 10 0 STUTTGART AR 56 38 59 36 / 50 20 10 0 && .LZK WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR BAXTER-BOONE-CLEBURNE-CONWAY-FAULKNER-FULTON-GARLAND- INDEPENDENCE-IZARD-JOHNSON-LOGAN-MARION-MONTGOMERY-NEWTON-PERRY- POLK-POPE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-YELL. FREEZE WARNING FROM 4 AM TO 8 AM CDT SATURDAY FOR BAXTER-BOONE- CLEBURNE-CONWAY-FAULKNER-FULTON-INDEPENDENCE-IZARD-JOHNSON-LOGAN- MARION-NEWTON-PERRY-POPE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-YELL. && SHORT TERM...59 / LONG TERM...64
Hazardous weather outlook, Oct 25, 4:58 AM CDT, 23 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 458 AM CDT THU OCT 25 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 458 AM CDT THU OCT 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE INTO THE STATE FROM THE NORTHWEST THIS EVENING. ACCOMPANYING THE FRONT WILL BE SCATTERED SHOWERS AND THUNDERSTORMS. CHANCES FOR SEVERE WEATHER APPEAR LIMITED...HOWEVER A FEW STRONG STORMS WITH SMALL HAIL OR EVEN GUSTY WINDS COULD OCCUR. RAINFALL AMOUNTS WILL BE LIGHT OVERALL...GENERALLY AROUND OR LESS THAN A QUARTER OF AN INCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A COLD FRONT WILL BE ONGOING ACROSS THE SOUTHEAST HALF OF THE STATE BY DAYBREAK. HOWEVER...THE FRONT SHOULD BE QUICK MOVING AND EXPECT MOST SHOWERS AND THUNDERSTORMS TO HAVE PUSHED OUT OF THE FORECAST AREA TO THE SOUTHEAST BY MIDDAY OR EARLY FRIDAY AFTERNOON. AGAIN...SEVERE WEATHER CHANCES APPEAR LOW AT THIS TIME. TRANQUIL WEATHER WILL PREVAIL SATURDAY THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS.
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 2:02 PM CDT | Freeze Warning | LZK | Baxter, Cleburne, Conway, Faulkner, Fulton, Garland and 8 more | 43 hr |
Nearby
Freeze Warnings in Arkansas, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.